Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

Domain Extension and the Philosophy of Mathematics

Kenneth Manders
The Journal of Philosophy
Vol. 86, No. 10, Eighty-Sixth Annual Meeting American Philosophical Association, Eastern Division (Oct., 1989), pp. 553-562
Stable URL: http://www.jstor.org/stable/2026666
Page Count: 10
  • Subscribe ($19.50)
  • Cite this Item
Item Type
Article
Thumbnails
Domain Extension and the Philosophy of Mathematics
Preview not available

Page Thumbnails

  • Thumbnail: Page 
553
    553
  • Thumbnail: Page 
554
    554
  • Thumbnail: Page 
555
    555
  • Thumbnail: Page 
556
    556
  • Thumbnail: Page 
557
    557
  • Thumbnail: Page 
558
    558
  • Thumbnail: Page 
559
    559
  • Thumbnail: Page 
560
    560
  • Thumbnail: Page 
561
    561
  • Thumbnail: Page 
562
    562